# SDR SWAA2024011627538

- Difficulty date: December 4, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL 551GB TRAILING EDGE AT LT WING 2023-751555<[01] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 13/FEB/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24.;[03] TOOL USED.SCALE PN:SPX621; SN: 8340225491; DUE DATE: 15-AUG-24;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23/JAN/24.;[05] TOOL USED: ULTRASONIC FLAW DETECTOR; PN: GEIT1480179; SN: GOPLS15100158; DUE DATE: 25-SEP-24;[06] REPAIRED ACCESS PANEL 551GB TRAILING EDGE AT LT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED.
